# SDR FDEA202301150103

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M730 FAILS TEST VERIFIED EMERGENCY LIGHT BATTERY POWER SUPPLY WAS PROPERLY CONNECTED AND   ALLOWED BATTERIES TO CHARGE THROUGH THIER DEEP CYCLE TIME REF B757 AMM 33-51-07-02.   OPS CHECK OF EMERGENCY BATTERIES GOOD REF B757 AMM 33-51-00-5, NO DISCREPANCIES   NOTED.
